Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: M
Number of items: 2.

M

Mateus, Cesario and Konsilp, Worawuth (2014) Implied idiosyncratic volatility and stock return predictability. Journal of Mathematical Finance, 4 (5). pp. 338-352. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:10.4236/jmf.2014.45032)

Mateus, Cesario and Terra, Paulo (2013) Leverage and the maturity structure of debt in emerging markets. Journal of Mathematical Finance, 3. pp. 46-59. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:10.4236/jmf.2013.33A005)

This list was generated on Wed Nov 14 08:54:44 2018 GMT.